# SDR DXTA201305060570

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 5,190 hours, 3,414 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Bleed Manifold
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, ON BRINGING THE POWER UP, THE AIRPLANE REQUIRED INCREASING AMOUNTS OF LEFT RUDDER UNTIL IT WAS FULL RUDDER.  THE RUDDER THEN SUDDENLY SNAPPED BACK TO CENTERED.  ABORTED TAKEOFF AROUND 40KTS.   PERFORMED ENGINE RUNS AND VERIFIED DISCPREPANCY.  PERFORMED RUDDER BIAS ACTUATOR ADJUSTMENT TEST WITH NO DEFECTS NOTED.  OPENED ENGINE COWLING AND PERFORMED CHECK ON RUDDER BIAS BLEED LINES AND FOUND OUTBOARD B-NUT ON BLEED MANIFOLD LOOSE.  TIGHTENED B-NUT AND PERFORMED SATISFACTORY OPS CHECK WITH NO DEFECTS NOTED.  WORK DONE IN REF AMM 27-20-10.
